MathSciNet Relay Station
MathSciNet bibliographic data
MR1302675 34E10 (34B15)
Tin, S.-K.; Kopell, N.; Jones, C. K. R. T. Invariant manifolds and singularly perturbed boundary value problems. SIAM J. Numer. Anal. 31 (1994), no. 6, 1558–1576.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement